MathSciNet Relay Station
MathSciNet bibliographic data
MR1410178 17B67 (17B10 81R10)
Georgiev, Galin Combinatorial constructions of modules for infinite-dimensional Lie algebras. I. Principal subspace. J. Pure Appl. Algebra 112 (1996), no. 3, 247–286.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement